Degenerations of generalized Krichever-Novikov algebras on tori

Schlichenmaier, Martin

Document Type: Article
Year of publication: 1993
The title of a journal, publication series: Journal of Mathematical Physics
Volume: 34
Issue number: 8
Page range: 3809-3824
Place of publication: Melville, NY
Publishing house: American Inst. of Physics
ISSN: 0022-2488
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item